# SDR 08FDEA01907

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6933174
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TRAILING EDGE ELEVATOR HINGE SUPPORT RIB CRACKED 2 AREAS AT   ELEVATOR STA 99.79 AFT INBOARD SIDE.  REPAIRED LT HORIZONTAL TRAILING EDGE HINGE SUPPORT RIB AT STA 99.79 REF SRM 55-10-4.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
